A projection method with smoothing transformation for second kind Volterra integral equations

TitleA projection method with smoothing transformation for second kind Volterra integral equations
Publication TypeJournal Article
Year of Publication2021
AuthorsFermo, L, Occorsio, D
JournalDolomites Research Notes on Approximation
Volume14
Issue1
Pagination12-26
Date Published01/2021
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
Abstract

In this paper we present a projection method for linear second kind Volterra integral equations with kernels having weak diagonal and/or boundary singularities of algebraic type. The proposed approach is based on a specific optimal interpolation process and a smoothing transformation. The convergence of the method is proved in suitable spaces of functions, equipped with the uniform norm. Several tests show the accuracy of the presented method.

URLhttps://drna.padovauniversitypress.it/2021/1/2